RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 5  


Theorems on estimates in the neighborhood of a singular point of a mapping
E. R. Avakov
3
Constructive description of analytic functions of the Hölder class
I. N. Brui
14
Idempotents in the semigroup of quasivarieties of torsion-free groups
A. I. Budkin
21
Interpolation by bilinear splines
S. B. Vakarchuk
26
New proof of the solvability of the elementary theory of linearly ordered sets
N. K. Vereshchagin
31
Admissible limits of normal holomorphic functions of several complex variables
P. V. Dovbush
39
A problem of complex analysis arising in optimal control theory
V. L. Levin
45
Spectral sequences in analytic homotopy theory
D. V. Millionshchikov
52
Classification of third-order linear differential equations and symplectic sheets of the Gel'fand–Dikii bracket
V. Yu. Ovsienko
62
Blaschke products which have the least deviation from zero
K. Yu. Osipenko
71
Quasicrystallographic groups in the sense of Novikov
S. A. Piunikhin
81
Interpolation property for extensions of intuitionistic proof logic
I. G. Simonova
88
Complete metric Jordan algebras
A. M. Slin'ko
100
Integration of almost-periodic functions and infinite-dimensional theory of diophantine approximations
D. A. Tarkhov
106
Localization of the spectrum of oscillations of a viscous capillary fluid
A. V. Trubachev
116
Mutual $\varepsilon$-approximation of solutions of a system of differential inclusions and of the averaged
O. P. Filatov, M. M. Khapaev
127
Entropy of the space of twice smooth curves in $R^{n+1}$
N. V. Shcherbina
135

Brief Communications
The agreement method in the problem on diffusion to a particle
R. G. Akhmetov
144
The $L_p$ potential theory for generalized kernels
S. K. Vodop'yanov
146
Application of conservation laws in asymptotic problems for equations with an operator-valued symbol
S. Yu. Dobrokhotov, O. L. Tolstova
148
On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type
V. A. Malovichko
151
An elementary proof of the absence of nonzero compact operators defined on the space $L_p$, $0<p<1$
M. M. Popov
154
On estimates for the widths of classes of infinitely differentiable functions
V. N. Temlyakov
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019